On real forms of Belyi surfaces with symmetric groups of automorphisms

José Javier Etayo , Grzegorz Gromadzki , Ernesto Martínez

Abstract

n/a
Author José Javier Etayo
José Javier Etayo,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Ernesto Martínez
Ernesto Martínez,,
-
Journal seriesMediterranean Journal of Mathematics, ISSN 1660-5446, (A 20 pkt)
Issue year2012
Vol9
No4
Pages669-675
Keywords in Englishautomorphisms of Riemann surfaces, symmetries, Singerman symmetries, ovals, Fuchsian groups, Belyi surfaces, real forms
DOIDOI:10.1007/s00009-011-0140-x
URL http://link.springer.com/article/10.1007%2Fs00009-011-0140-x
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2012 = 0.641 (2) - 2012=0.688 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back